# SDR NACA201505010047

- Difficulty date: May 1, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 639-663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOOR CORRODED SHEAR WEB BS 639 TO BS 663, LBL 65, STR 17R.  DURING INSPECTION, CORROSION THAT WAS VISIBLY BEYOND LIMITS WAS NOTED ON THE CREASE BEAM WEB AT S17L THAT RUNS BETWEEN BS639 AND BS663.  FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM R108 53-10-2, FIG 1, MAT ID, BACD2000 AND 51-30-02.
